# SDR ASAA2018031823940

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,023 hours, 6,538 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH3131
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 15,854 hours, 5,219 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TC 78273000 AND FOUND MESSAGE 75-20802.  T25 SIGNALS DISAGREE.  ACFT GROUNDED. IAW FIM 75-33 / 805, AND 75-33 / 801. EEC BITE SHOWS RECENT FAULTS 75-20802, T25 SIGNALS DISAGREE. EEC GROUND TEST SHOWS NO FAULTS.  DUE TO HISTORY,  IAW AMM 73-21-60/401 REPLACED THE NR 2 ENGINE EEC. OPS TESTED NORMAL.
